# SDR USAA2010120192711

- Difficulty date: November 21, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53480020437
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - CRACK ON SHEAR PLATE AT FR 68 - FR 69, S23R.  REPLACED SHEAR PLATE AT FR 68 - FR 69, S23R IAW A320 SRM 51-72-11.
